Results 1 to 2 of 2

Thread: And I thought....

  1. #1
    Join Date
    Mar 2009
    Location
    Dallas, Tx
    Posts
    1,856
    Thanks
    145
    Thanked 409 Times in 337 Posts

    Default And I thought....

    Hi my friends,

    I have to whine a little bit.
    Here it goes. I have restarted taking plaq., in Nov. and really felt like it was helping. In fact, it does help.I had a few minor flares, that didn't last long and were not to bad.
    But last sunday I have started a major flare, with enormous pain, like headaches, joint pain ( almost every joint in my body), muscle pain, back and neck pain ( nauseating pain), swollen lymphnodes, stomach issues ect.
    I will see my rheumy and get a get a steriod shot, it helped me the last time and I was almost pain free for 4 days.
    My question is, if any of you have had this happening to you, thinking that plaq is really helping you and then out of no where, wham, you are on your butt again.
    Don't get me wrong, I now that plaq does not cure lupus, but I really thought it would prevent major flares.
    On top of the pain, I have to work every day, at a very physical job, with heavy lifting and fast pace.

    Thank you for listening to my whining and self pity.

    Debbie
    I may have been dealt a bad hand, but at least I'm still playing with a full deck. ( most of the time anyway).

  2. #2
    Join Date
    Mar 2009
    Location
    Lebanon, Pa.
    Posts
    795
    Blog Entries
    4
    Thanks
    26
    Thanked 77 Times in 54 Posts

    Default

    Yes the prednisone and the plaquinel were helping for awhile till i started haveing a lot of joint pain and swelling and my rhuemy put me on methotrexate and i have been on that for a few months now and have seen great improvement in thiese joints. I really do not like taking all of these meds but i want to be able to do my everyday things again without so much pain. Good luck Bonita

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •